# SDR SWAA2022051908078

- Difficulty date: May 15, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 64,006 hours, 37,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Delaminated
- Location: Belly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS LEADING EDGE DELAMINATION AND EDGE EROSION IN BOTH FWD CRONERS OF PANEL APPROX 3.00X3.00 AREA. / [01] REMOVED AND INSTALLED NEW PANEL #193 IAW AMM 51-51-21.
